# SDR USAA2014022400002

- Difficulty date: February 23, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N125UW
- Make and model: Airbus A320-214
- Aircraft serial: 4086
- Aircraft time: 12,394 hours, 6,280 cycles
- Engine: Cfmint CFM565B4
- Engine time: 39,974 hours, 17,607 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 3381075010
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: C, E
- Precautionary procedure: K

## Discrepancy

HIGH VIBRATION ENG NR 1 DURING DESCENT N1 9.9 N2 NORMAL.  ACCOMPLISHED BIRD STRIKE INSPECTION IAW JC 26L00005007.  ACCOMPLISHED BORESCOPE INSPECTION IAW JC 26L40072006. FOUND BLADES 27, 28, 29 & 30 DAMAGED.  R & R DAMAGED BLADES IAW TASK AMM 72-21-00-300-029A. PERFORMED OPERATIONAL VIBRATION CHECK IAW AMM 71-00-00-710-009B.
